# SDR REXA2014072000710

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 16,691 hours, 10,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER GALLEY SERVICE DOOR FELL OFF.  R & R EXIT SIGN EMER LIGHT OVER GALLEY SERVICE DOOR IAW AMM 33-51-01.
